# SDR CAL950232

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14384
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26313
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6507506
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 9,579 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O, H

## Discrepancy

EWR - FLT 1416 - THE B-SYSTEM HYDRAULIC QUANTITY BEGAN TO DROP ACCOMPANIED BY ILLUMINATION OF THE NR 2 ENGINE HYDRAULIC LOW PRESSURE LIGHT WHILE ON APPROACH TO EWR.  THE NR 2 ENGINE HYDRAULIC PUMP WAS TURNED OFF PER 'ABNORMAL' PROCEDURES AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 2 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  THE NR 2 PUMP WAS REMOVED AND REPLACED AND LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
